Alert archive / Oklahoma / Heat Advisories in 2021
Heat Advisory 14, NWS Tulsa, OK
NWS Tulsa, OK issued this heat advisory at Jul 30, 2021, 2:52 AM CDT for 4 counties in Arkansas; 22 counties in Oklahoma. It took effect at Jul 31, 2021, 12:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2021, 2:52 AM CDT (07:52 UTC)
- In effect from
- Jul 31, 2021, 12:00 PM CDT
- Expired
- Jul 31, 2021, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1782 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1621 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
132 WWUS74 KTSA 300752 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 252 AM CDT Fri Jul 30 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-302100- /O.NEW.KTSA.HT.Y.0014.210731T1700Z-210801T0100Z/ /O.CON.KTSA.HT.Y.0013.210730T1700Z-210731T0100Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee- Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 252 AM CDT Fri Jul 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SATURDAY... * WHAT...For the Heat Advisory today, heat index values up to 107 expected. For the Heat Advisory Saturday, heat index values up to 109 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...From noon today to 8 PM CDT this evening, and then from from noon to 8 PM CDT Saturday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
5 follow-up statements
831 WWUS74 KTSA 301921 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 221 PM CDT Fri Jul 30 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-310730- /O.CON.KTSA.HT.Y.0013.000000T0000Z-210731T0100Z/ /O.CON.KTSA.HT.Y.0014.210731T1700Z-210801T0100Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee- Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 221 PM CDT Fri Jul 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT SATURDAY... * WHAT...For the Heat Advisory today, heat index values up to 107 expected. For the Heat Advisory Saturday, heat index values up to 109 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...From noon today to 8 PM CDT this evening, and then from from noon to 8 PM CDT Saturday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
240 WWUS74 KTSA 310105 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 805 PM CDT Fri Jul 30 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-310930- /O.EXP.KTSA.HT.Y.0013.000000T0000Z-210731T0100Z/ /O.CON.KTSA.HT.Y.0014.210731T1700Z-210801T0100Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee- Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 805 PM CDT Fri Jul 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT SATURDAY... * WHAT...Heat index values up to 109 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...From noon to 8 PM CDT Saturday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
181 WWUS74 KTSA 310720 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 220 AM CDT Sat Jul 31 2021 ARZ019-020-029-OKZ055>058-060>062-067-010100- /O.UPG.KTSA.HT.Y.0014.210731T1700Z-210801T0100Z/ /O.NEW.KTSA.EH.W.0004.210731T1700Z-210801T0100Z/ Crawford-Franklin-Sebastian-Washington OK-Nowata-Craig-Ottawa- Tulsa-Rogers-Mayes-Wagoner- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Bartlesville, Nowata, Vinita, Miami, Tulsa, Claremore, Pryor, and Wagoner 220 AM CDT Sat Jul 31 2021 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values up to 112 expected. * WHERE...Portions of northeast Oklahoma and west central Arkansas. * WHEN...From noon today to 8 PM CDT this evening. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ001-002-010-011-OKZ049-053-054-059-063>066-068>076-010100- /O.CON.KTSA.HT.Y.0014.210731T1700Z-210801T0100Z/ Benton-Carroll-Washington AR-Madison-Pushmataha-Choctaw-Osage- Pawnee-Delaware-Creek-Okfuskee-Okmulgee-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Antlers, Clayton, Hugo, Pawhuska, Pawnee, Grove, Jay, Sapulpa, Okemah, Okmulgee, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 220 AM CDT Sat Jul 31 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * WHAT...Heat index values up to 109 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...From noon to 8 PM CDT Saturday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
347 WWUS74 KTSA 311858 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 158 PM CDT Sat Jul 31 2021 ARZ019-020-029-OKZ055>058-060>062-067-010100- /O.CON.KTSA.EH.W.0004.000000T0000Z-210801T0100Z/ Crawford-Franklin-Sebastian-Washington OK-Nowata-Craig-Ottawa- Tulsa-Rogers-Mayes-Wagoner- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Bartlesville, Nowata, Vinita, Miami, Tulsa, Claremore, Pryor, and Wagoner 158 PM CDT Sat Jul 31 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values up to 112 expected. * WHERE...Portions of northeast Oklahoma and west central Arkansas. * WHEN...From noon today to 8 PM CDT this evening. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ049-053-010700- /O.NEW.KTSA.HT.Y.0015.210801T1700Z-210802T0000Z/ /O.CON.KTSA.HT.Y.0014.000000T0000Z-210801T0100Z/ Pushmataha-Choctaw- Including the cities of Antlers, Clayton, and Hugo 158 PM CDT Sat Jul 31 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT SUNDAY... * WHAT...Heat index values up to 108 expected. * WHERE...Pushmataha and Choctaw Counties. * WHEN...Until 8 PM CDT this evening and from noon to 7 PM CDT Sunday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ001-002-010-011-OKZ054-059-063>066-068>076-010100- /O.CON.KTSA.HT.Y.0014.000000T0000Z-210801T0100Z/ Benton-Carroll-Washington AR-Madison-Osage-Pawnee-Delaware-Creek- Okfuskee-Okmulgee-Cherokee-Adair-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, Pawnee, Grove, Jay, Sapulpa, Okemah, Okmulgee, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 158 PM CDT Sat Jul 31 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values up to 109 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...From noon to 8 PM CDT Saturday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
009 WWUS74 KTSA 010105 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 805 PM CDT Sat Jul 31 2021 ARZ019-020-029-OKZ055>058-060>062-067-010215- /O.EXP.KTSA.EH.W.0004.000000T0000Z-210801T0100Z/ Crawford-Franklin-Sebastian-Washington OK-Nowata-Craig-Ottawa- Tulsa-Rogers-Mayes-Wagoner- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Bartlesville, Nowata, Vinita, Miami, Tulsa, Claremore, Pryor, and Wagoner 805 PM CDT Sat Jul 31 2021 ...EXCESSIVE HEAT WARNING HAS EXPIRED... Heat index values will continue to fall as the evening wears on. $$ OKZ049-053-010930- /O.EXP.KTSA.HT.Y.0014.000000T0000Z-210801T0100Z/ /O.CON.KTSA.HT.Y.0015.210801T1700Z-210802T0000Z/ Pushmataha-Choctaw- Including the cities of Antlers, Clayton, and Hugo 805 PM CDT Sat Jul 31 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT SUNDAY... * WHAT...Heat index values up to 108 expected. * WHERE...Pushmataha and Choctaw Counties. * WHEN...From noon to 7 PM CDT Sunday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ001-002-010-011-OKZ054-059-063>066-068>076-010215- /O.EXP.KTSA.HT.Y.0014.000000T0000Z-210801T0100Z/ Benton-Carroll-Washington AR-Madison-Osage-Pawnee-Delaware-Creek- Okfuskee-Okmulgee-Cherokee-Adair-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, Pawnee, Grove, Jay, Sapulpa, Okemah, Okmulgee, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 805 PM CDT Sat Jul 31 2021 ...HEAT ADVISORY HAS EXPIRED... Heat index values will continue to fall as the evening wears on. $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Jul 30, 2:47 AM CDT, 5 minutes earlier.
Area forecast discussion, Jul 30, 2:47 AM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
247 AM CDT Fri Jul 30 2021
.DISCUSSION...
The heat and humidity will persist for the next 2 days, with some
welcome relief coming Sunday and especially into next week.
Much like yesterday, expect that slightly lower afternoon
dewpoints will keep heat indices just a touch below excessive heat
warning criteria. Dayshift can re-evaluate dewpoint trends, but
plan on leaving the heat advisory as is for now. Saturday should
be the hottest day of late, as low-level winds become
southwesterly ahead of an approaching cold front. Expect several
locations across northeast OK and into west central AR reach 100
degree high temperatures. Will go with another heat advisory for
the entire forecast area Saturday afternoon.
The upper ridge will finally get squashed south and southwest of
the region as a deep trof swings through the eastern third of the
country. This will drive a cold front into the area by Saturday
night/Sunday morning, along with increasing chances of
showers/storms along and behind the boundary. The better chances
of convection will shift south into southeast OK/western AR later
Sunday afternoon/evening. Cloud cover/precipitation should hold
temperatures down several degrees, although muggy conditions will
persist.
The drier low-level air will finally sag south Sunday night, with
several days of below normal temperatures/lower humidity in store.
Low-end PoPs return by mid to late week as weak waves drop through
the northwesterly upper flow.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 100 78 101 74 / 0 0 0 30
FSM 101 77 101 78 / 0 0 0 10
MLC 99 75 99 76 / 0 0 0 10
BVO 98 75 99 71 / 0 0 0 50
FYV 97 72 98 71 / 0 0 0 30
BYV 98 72 98 71 / 0 0 10 40
MKO 97 76 98 75 / 0 0 0 20
MIO 97 74 98 71 / 0 0 10 50
F10 98 75 99 75 / 0 0 0 10
HHW 97 77 98 77 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 8 PM CDT this evening for
OKZ049-053>076.
Heat Advisory from noon to 8 PM CDT Saturday for OKZ049-053>076.
AR...Heat Advisory from noon today to 8 PM CDT this evening for
ARZ001-002-010-011-019-020-029.
Heat Advisory from noon to 8 PM CDT Saturday for ARZ001-002-010-
011-019-020-029.
&&
LONG TERM....18Hazardous weather outlook, Jul 29, 5:17 PM CDT, 9 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
517 PM CDT Thu Jul 29 2021
ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
517 PM CDT Thu Jul 29 2021
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
DANGEROUS HEAT.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Heat index values will remain between 100 and 110 degrees until
around sunset.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Dangerous Heat Potential.
SATURDAY...Thunderstorm Potential...Dangerous Heat Potential.
SUNDAY...Thunderstorm Potential...Dangerous Heat Potential...
Heavy Rain Potential.
MONDAY through WEDNESDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Dangerously hot and humid conditions will continue into the
weekend, with heat index values in the 100 to 110 degree range
both Friday and Saturday. A frontal boundary will approach from
the north by Sunday into Monday, resulting in a chance of showers
and thunderstorms, and will bring a break from the heat early
next week.
weather.gov/tulsa contains additional information.Nearby
Heat Advisories in Oklahoma, 2021Heat Advisories in Arkansas, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.